Periodic homogenization of G-equations and viscosity effects

Yu-Yu Liu Jack Xin Yifeng Yu

Analysis of PDEs mathscidoc:1912.43873

Nonlinearity, 23, (10), 2351, 2010.8
G-equations are well-known front propagation models in combustion and are HamiltonJacobi type equations with convex but non-coercive Hamiltonians. Viscous G-equations arise from numerical discretization or modeling dissipative mechanisms. Although viscosity helps to overcome non-coercivity, we prove homogenization of an inviscid G-equation based on approximate correctors and attainability of controlled flow trajectories. We verify the attainability for two-dimensional mean zero incompressible flows, and demonstrate asymptotically and numerically that viscosity reduces the homogenized Hamiltonian in cellular flows. In the case of one-dimensional compressible flows, we found an explicit formula of homogenized Hamiltonians, as well as necessary and sufficient conditions for wave trapping (effective Hamiltonian vanishes identically). Viscosity restores coercivity and wave propagation.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:03:45 uploaded by Jack_Xin ] [ 257 downloads ] [ 0 comments ]
  title={Periodic homogenization of G-equations and viscosity effects},
  author={Yu-Yu Liu, Jack Xin, and Yifeng Yu},
Yu-Yu Liu, Jack Xin, and Yifeng Yu. Periodic homogenization of G-equations and viscosity effects. 2010. Vol. 23. In Nonlinearity. pp.2351.
Please log in for comment!
Contact us: | Copyright Reserved